Hail, Haskell
- When
- April 6, 10:02 AM CST
- Where
- Haskell County, Kinta
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.467, -94.517
5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 6, 9:55 AM CST, 7 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1055 AM CDT THU APR 6 2006
.DISCUSSION...
UPDATED ZONES PACKAGE WILL MAINLY REFLECT ADJUSTMENTS TO POPS ACROSS
THE WESTERN PART OF THE FA...AND MINOR ADJUSTMENTS TO TEMPERATURES
BASED ON CLOUDS AND RADAR TRENDS. ONGOING ELEVATED SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE NORTHEAST ACROSS PARTS OF EASTERN
OKLAHOMA AND WILL SPREAD INTO NORTHWEST ARKANSAS. FOCUS FOR THE
AFTERNOON WILL THEN SHIFT TO THE DRYLINE AND UPPER SYSTEM THAT WILL
SWEEP THE AREA LATER TODAY. MODEL RUNS A LITTLE SLOWER...ESPECIALLY
THE NAM. 12Z GFS IS A LITTLE FASTER WITH DRYLINE. HAVE OPTED TO
SHIFT HIGHEST POPS WEST FOR THE AFTERNOON BASED ON THE SLOWER
SOLUTION. TEMPERATURES ACROSS THE WEST WILL BE A LITTLE TRICKY AS
CLEARING IS RAPIDLY APPROACHING THE WESTERN REACHES OF THE CWA. WILL
GO AHEAD FOR NOW AND LEAVE THE EASTERN HALF OF THE FA AS MOSTLY
CLOUDY FOR NOW. DID TWEAK TEMPS DOWN SOME...WITH THE BIGGEST
ADJUSTMENTS OVER FAR ERN OK AND NW AR.
UPDATED ZFP/PFM/AFM ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ064-OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 23
LONG TERM FORECASTER ID= 6HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 AM CDT THU APR 6 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT THU APR 6 2006 ...TORNADOES...LARGE HAIL...AND DAMAGING WINDS POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 3 PM. AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...AFTER 3 PM. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS (NON THUNDERSTORM). RISK...LIMITED. AREA...NORTH OF JAY OKLAHOMA TO OKFUSKEE OKLAHOMA LINE. ONSET...NOON. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...NOON. AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE ONGOING DURING THE MORNING HOURS WITH A DIMINISHING TREND BY AFTERNOON. THE PRIMARY RISK OF SEVERE WEATHER WILL BE WITH THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON. SEVERE THUNDERSTORMS WILL DEVELOP ALONG A DRYLINE THIS AFTERNOON...WITH A RISK OF TORNADOES...HAIL LARGER THAN QUARTERS...AND WINDS IN EXCESS OF 70 MPH. INITIAL THUNDERSTORM DEVELOPMENT IS EXPECTED AFTER 3 PM...WITH INCREASING TORNADIC POTENTIAL BY LATE AFTERNOON INTO EARLY EVENING. LOCATIONS ACROSS NORTHWEST AND WEST CENTRAL ARKANSAS WILL LIKELY BE AFFECTED BY THESE SEVERE THUNDERSTORMS DURING THE PEAK TORNADIC POTENTIAL...THUS THERE IS A SIGNIFICANT RISK OF TORNADO WARNINGS BEING ISSUED FOR LOCATIONS SUCH AS FAYETTEVILLE...BENTONVILLE...FORT SMITH...OZARK...HUNTSVILLE...AND EUREKA SPRINGS. STORM SPOTTERS SHOULD PLAN FOR STORM MOTIONS IN EXCESS OF 40 MPH...AND WIND FIELDS STRONGLY SUPPORT TORNADIC POTENTIAL FOR ANY STORM WHICH SLOWS AND TRAVELS MORE EASTWARD. BE ALERT AND EXERCISE CAUTION TODAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR EASTERN OKLAHOMA...AND NORTHWEST AND WEST CENTRAL ARKANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AS THE UPPER STORM SYSTEM PASSES OVERHEAD. THE FIRE WEATHER THREAT WILL ALSO CONTINUE ON FRIDAY...PRIMARILY ACROSS SOUTHEAST OKLAHOMA. THUNDERSTORM CHANCES DURING THE FIRST HALF OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... MONITOR THUNDERSTORM AND FIRE WEATHER FORECASTS FOR FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT THU APR 6 2006
OKZ073>075-061615-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1028 AM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
HASKELL...PITTSBURG AND LATIMER
AT 1028 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES SOUTHEAST OF ALDERSON...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...
LEQUIRE...LEWISVILLE...KINTA...MC CURTAIN...KEOTA...KANIMA...
WILBURTON...GOWEN...PANOLA...HARTSHORNE...HAILEYVILLE...DOW...
BACHE...ALDERSON...KREBS AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Western Arkansas radar (KSRX), 24 km away, was scanning. The volume nearest the first event began at 16:04 UTC.
5 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507634, 5507635, 5506284, 5506285, 5507636.